# SDR USAASB99259

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543110
- Condition: Cracked
- Location: Flt Compartment
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1217 - EN ROUTE FROM PIT TO DFW, AT FL350, CREW HEARD A LOUD POPPING NOISE.  CAPTAIN NOTICED THE FIRST OFFICERS NR 1 WINDSHIELD HAD MULTIPLE CRACKS AND WAS ARCING.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS NR 1 WINDSHIELD PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
